Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Acylindrical hyperbolicity of cubical small cancellation groups

Goulnara N Arzhantseva and Mark F Hagen

Algebraic & Geometric Topology 22 (2022) 2007–2078
Abstract

We provide an analogue of Strebel’s classification of geodesic triangles in classical C(1 6) groups for groups given by Wise’s cubical presentations satisfying sufficiently strong metric cubical small cancellation conditions. Using our classification, we give conditions guaranteeing that a cubical small cancellation group is acylindrically hyperbolic.

Keywords
cubical small-cancellation, acylindrically hyperbolic group, WPD element, contact graph, disc diagram
Mathematical Subject Classification 2010
Primary: 20F06, 20F65, 20F67
References
Publication
Received: 7 December 2018
Revised: 7 March 2021
Accepted: 6 April 2021
Published: 25 October 2022
Authors
Goulnara N Arzhantseva
Faculty of Mathematics
University of Vienna
Vienna
Austria
Mark F Hagen
Department of Pure Mathematics and Mathematical Statistics
University of Cambridge
Cambridge
United Kingdom
School of Mathematics
University of Bristol
Bristol
United Kingdom